It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board

  • Update & 30sec lightheadneness sensation!!??

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-03-2008, 12:50 PM   #1
    Dizzyrascal
    Senior Member
    (male)
     
    Dizzyrascal's Avatar
     
    Join Date: Jan 2006
    Location: London
    Posts: 236
    Dizzyrascal HB User
    Update & 30sec lightheadneness sensation!!??

    Hi All

    I had gradually been improving over the last couple of weeks with my symptoms easing off. Strangely this coincided with a lower dose of pizotifen which I have been on for 2 months now (2mg to 1mg).

    While I wasnt normal in any sense , I could get back to normal life and think more clearly. I was feeling positive for the first time in ages and since my disaster with Cipralex.

    But guess what - on what was my best day in about a month (wednesday) I had this very strange lightheaded sensation/spin at luch time which made me feel really weak in the legs and slightly sick in the stomach - it also left me feeling totally out of it. I've never really had the sensations in the past, and it was kind of similair to the episode that put me into a relapse. I dont know why I keep getting these, but it has defo set me back - so frustrating.

    I woke up today with a sore throat and have had pounding headache all day with motion senstive dizziness and the usual funky vision. I'm thinking i may have a bug and maybe that strange sensation was related to it. Has anybody else had this before?

    So now im back to square 1 feeling like crap again. I feel like somebody upstairs is not really giving me a chance to break out of this crap.

    The depressing thing is it will probably drag on and on once again, as months turn back into years.

    And in 25 years time I'll probably still be wriying on this board if it exists!

    Sorry I'm just sick and tired of being perpetually ill at this age. I can't drink booze, eat nice food because of my bladder and can barely work properly and have fun because of dizziness.

    Its no way to live life.

     
    Sponsors Lightbulb
       
    Old 07-03-2008, 01:25 PM   #2
    Boslee2008
    Veteran
    (male)
     
    Boslee2008's Avatar
     
    Join Date: Feb 2008
    Location: USA
    Posts: 340
    Boslee2008 HB User
    Re: Update & 30sec lightheadneness sensation!!??

    what exactly were you diagnosed with? Sounds like you have been dizzy for a long time, and when I think of long term dizziness for months or years, I think of migraine. That's about the only condition I know that can do that unless the dizziness is a side-effect of another condition, but from the medicaiton you described, it sounds like migraine. Perhaps you lowered the dose and relapsed? Howie just told me that he was doing really well for 12-18 months on his meds, and lowered the dosages to see if he could stablize, and then relapsed. He's now 7-8 months into his relapse, doing much better on the same meds at a higher dosage now. So perhaps this is all you are dealing with. Maybe consider going back to the doc who prescribed the med, and have a look and see if going back to the higher dose is the way to go. I'm dealing with intractable MAV as well, and although I have only been dealing with it for 5 straight months, it has been 5 straight months of hell, so I understand perfectly well what you mean about life just plain stinking being dizzy 24/7.

    there's just one thing I DON'T agree with you on though. I don't think that 25 years from now, you will still be typing on this forum. The good news is, migraine activity tends to diminish as time goes on.

    [url]http://www.*****.com/migraines-headaches/news/20070608/migraines-may-ease-with-age[/url]

    So, at The WORST case senerio, you would be at the end of your migraine stage by that time lol. But don't worry, I think you will be doing well WAY before then. I think MUCH more will be known about migraine within the next 10 years, and even though not much is known now, current medications DO work when the right combinations are found, as lots of people get better. I'm not one of them yet lol, but I have spoken to a LOT of people getting better, and if THEY can get beter, WE can get better. Hang in there!!

    Rich

     
    Old 07-03-2008, 03:31 PM   #3
    Dizzyrascal
    Senior Member
    (male)
     
    Dizzyrascal's Avatar
     
    Join Date: Jan 2006
    Location: London
    Posts: 236
    Dizzyrascal HB User
    Re: Update & 30sec lightheadneness sensation!!??

    Hi Rich

    Thanks for your reply

    I actually saw some improvement having lowered the dose, which goes against what one would think! I'm thinking though it maybe natural compensation.

    Just for the record I got suspected VN in 2005, diganosed vestib. decompensation due to MAV in sept 2006, recovered almsot full from May 2007 - April 2008 (100% with no meds from sep 2007).

    Now I'm back to square 1 - interesting what your article says - although it does say 25 years is an average wait for migraine to go!

     
    Old 07-03-2008, 05:34 PM   #4
    Boslee2008
    Veteran
    (male)
     
    Boslee2008's Avatar
     
    Join Date: Feb 2008
    Location: USA
    Posts: 340
    Boslee2008 HB User
    Re: Update & 30sec lightheadneness sensation!!??

    I'm just a little confused by the history. Can you detail a bit more specifically what happened to you? When did this all start? What were your initial symptoms? Did the symptoms stay the same, change, or progress? when were you diagnosed? What meds were you put on? When did you start to get relief? When did things start to go downhill again?

    Rich

     
    Old 07-04-2008, 04:19 AM   #5
    Dizzyrascal
    Senior Member
    (male)
     
    Dizzyrascal's Avatar
     
    Join Date: Jan 2006
    Location: London
    Posts: 236
    Dizzyrascal HB User
    Re: Update & 30sec lightheadneness sensation!!??

    Hi there

    Diagnosed VN/labs Aug 2005. Little improvement until Sept 2006 when was rediagnosed with a 'migraine variant' causing vestibular decompensation.

    Gradually improved will symptoms gradually dissapearing over 8 months. Symptom free from May 2007- May 2008.

    Then I got a relapse after a short spin in car.

    Symptoms - spaced out, sense motion when moving, vision vibrates etc, heacahes, stuff head, 'off' feeling.

     
    Old 07-04-2008, 05:19 PM   #6
    Boslee2008
    Veteran
    (male)
     
    Boslee2008's Avatar
     
    Join Date: Feb 2008
    Location: USA
    Posts: 340
    Boslee2008 HB User
    Re: Update & 30sec lightheadneness sensation!!??

    I see. Seems like a typical senerio for mav. MANY of us got some sort of vestibular damage before the mav hit! But from what I am hearing, you are not on any medications for the migraine? You just let the migraine gradually heal over 8 months? That was very brave!!! It could take YEARS for the migraine to go away on its own. With meds, you would probably be well inside a month or two!

    Rich

     
    Old 07-05-2008, 02:30 AM   #7
    Dizzyrascal
    Senior Member
    (male)
     
    Dizzyrascal's Avatar
     
    Join Date: Jan 2006
    Location: London
    Posts: 236
    Dizzyrascal HB User
    Re: Update & 30sec lightheadneness sensation!!??

    No, Sorry i was on meds from sept 06 - sept 07 - then I came off them for 8 months as I had no symptoms.

    I am now back on Pizotifen for 2 months, but doesnt seem to be helping massively.I have periods of feeling better, then worse.

    My neuro - otlogist said you can actaully still compensate without MAV meds, just takes longer, as you say.

    I dont really want to be taking meds for te rest of my life, as I want my body to heal naturally. This stuff is all about an inbalance in the body.

     
    Old 07-05-2008, 06:11 AM   #8
    violet6
    Senior Veteran
    (female)
     
    violet6's Avatar
     
    Join Date: Dec 2007
    Location: new york, new york usa
    Posts: 709
    violet6 HB Userviolet6 HB User
    Re: Update & 30sec lightheadneness sensation!!??

    DR--

    I wonder if for some of us the imbalance you mention is caused by the initial attack of VN...I read that after a VN attack, your brain compensates with massive neurochemical changes. After that initial problem, I guess anything that stresses your body (illness, stress, hormonal changes) can set it off more easily, because the system is more fragile?

    --Violet

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:10 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!